Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 56, NWS Jacksonville, FL

April 26, 2011Camden County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 26, 2011, 6:14 PM EDT for Camden County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2011, 6:14 PM EDT (22:14 UTC)
Expired
Apr 26, 2011, 6:48 PM EDT
In force
34 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Camden County, GA

The radar

The Jacksonville radar (KJAX), 51 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2267 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

626 
WUUS52 KJAX 262214
SVRJAX
GAC039-262315-
/O.NEW.KJAX.SV.W.0056.110426T2214Z-110426T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
614 PM EDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CAMDEN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 715 PM EDT

* AT 614 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR WOODBINE...AND MOVING NORTHEAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WOODBINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3088 8176 3091 8181 3105 8165 3101 8164
      3094 8161
TIME...MOT...LOC 2214Z 244DEG 6KT 3092 8176

$$

ZAPPE
4 follow-up statements
397 
WWUS52 KJAX 262225
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
625 PM EDT TUE APR 26 2011

GAC039-262315-
/O.CON.KJAX.SV.W.0056.000000T0000Z-110426T2315Z/
CAMDEN GA-
625 PM EDT TUE APR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CENTRAL CAMDEN COUNTY...

AT 626 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
COLESBURG...OR NEAR WOODBINE...MOVING NORTHEAST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COLESBURG AND WOODBINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3088 8176 3091 8181 3105 8165 3101 8164
      3094 8161
TIME...MOT...LOC 2226Z 244DEG 6KT 3093 8174

$$

ZAPPE
835 
WWUS52 KJAX 262235
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
635 PM EDT TUE APR 26 2011

GAC039-262315-
/O.CON.KJAX.SV.W.0056.000000T0000Z-110426T2315Z/
CAMDEN GA-
635 PM EDT TUE APR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CENTRAL CAMDEN COUNTY...

AT 635 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR COLESBURG...OR NEAR WOODBINE...MOVING
EAST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COLESBURG AND WOODBINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3097 8173 3094 8167 3092 8165 3088 8176
      3091 8181
TIME...MOT...LOC 2235Z 259DEG 5KT 3092 8173

$$
ZAPPE
565 
WWUS52 KJAX 262244
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
644 PM EDT TUE APR 26 2011

GAC039-262315-
/O.CON.KJAX.SV.W.0056.000000T0000Z-110426T2315Z/
CAMDEN GA-
644 PM EDT TUE APR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CENTRAL CAMDEN COUNTY...

AT 644 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR COLESBURG...MOVING SOUTHEAST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3093 8174 3092 8171 3091 8169 3088 8175
      3092 8176
TIME...MOT...LOC 2244Z 320DEG 5KT 3090 8172

$$
ZAPPE
782 
WWUS52 KJAX 262248
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
648 PM EDT TUE APR 26 2011

GAC039-262258-
/O.CAN.KJAX.SV.W.0056.000000T0000Z-110426T2315Z/
CAMDEN GA-
648 PM EDT TUE APR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CAMDEN COUNTY IS
CANCELLED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3093 8174 3092 8171 3091 8169 3088 8175
      3092 8176
TIME...MOT...LOC 2248Z 320DEG 5KT 3090 8172

$$

ZAPPE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:47 PM EDT, 3 hours 27 minutes earlier.

Area forecast discussion, Apr 26, 2:47 PM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EDT TUE APR 26 2011

...BREEZY WITH NEAR RECORD HIGH TEMPERATURES ON WEDNESDAY...

...SHOWERS/STRONG THUNDERSTORMS POSSIBLE ON THURSDAY...

.SHORT TERM...
SHOWERS DEVELOPED ALONG THE SEABREEZE BY LATE MORNING MOVING NWD
IN THE SLY FLOW. CONVECTION FLARED ALONG SE GA COAST WHERE MID
LEVEL SHORTWAVE TROUGH INTERACTS WITH THE SEABREEZE AND REMNANT
TROPICAL MOISTURE. THIS ACTIVITY IS NOW FADING AND OTHER ACTIVITY
IS DEVELOPING INLAND. NOT EXPECTING A GREAT DEAL OF CONVECTION
THIS EVENING AS WATER VAPOR SHOWS CONSIDERABLE DRIER AIR ALOFT IN
WAKE OF SHORTWAVE. EXPECT MIN TEMPS IN THE 65-70 DEG RANGE.

ON WEDNESDAY THE STEERING FLOW BECOMES S/SW PUSHING MAX TEMPS
INTO THE LOWER 90S AND WILL APPROACH RECORD HIGHS. POPS WILL BE ON
THE LOW SIDE DUE TO DRIER AIR ALOFT. BEST CHANCE WILL BE ALONG
THE I-95 CORRIDOR/ST JOHNS RIVER BASIN SOUTH OF JACKSONVILLE. SWLY
WINDS ARE FORECAST TO BE 15-25 MPH AND BOSTON TECHNIQUE INDICATES
GUSTS ABOVE 30 MPH AT TIMES. A LAKE WIND ADV MAY BE REQUIRED.

COLD FRONT WILL APPROACH WED NIGHT AND WILL LIKELY HAVE A PRE-
FRONTAL SQUALL LINE ARRIVING IN SE GA EARLY THU MORNING WITH SCTD
STRONG TO ISOLD SVR TSTMS AND A LLVL JET ABOVE 40KT. MOST OF THE
AREA IS UNDER A SLGT RISK FOR SVR TSTMS THURSDAY AS THE FRONT
PUSHES THRU THE AREA. MODELS HAVE TSTMS ACRS MIDDLE PORTION OF
FCST AREA...FROM JAX TO GNV...AROUND 18Z. WILL WAIT ANOTHER DAY
BEFORE ADDING GUSTY WINDS AND HAIL TO THE GRIDS. CLOUDS/RAIN WILL
HOLD TEMPS IN LOW 80S ACRS SE GA BUT WARM SWLY FLOW WILL BRING LOW
90S TO THE FAR SOUTH PORTION.

THE FRONT WILL SLOWLY PUSH SOUTH OF AREA THU NIGHT AND LINGERING
SHOWERS/TSTMS CAN BE EXPECTED UNTIL AFTER MIDNIGHT. WITH CLEARING
SKIES OVER THE NORTH PORTION...MIN TEMPS WILL DIP INTO THE 50S AND
THEN RANGE TO LOW 60S ACRS THE SE PORTION.

&&

.LONG TERM...FRIDAY THROUGH TUESDAY...
MORE SEASONABLE TEMPERATURES ARE EXPECTED TO THROUGH THE WEEKEND
ALONG WITH MUCH DRIER CONDS AFTER THE COLD FRONT DEPARTS EARLY
FRI. MOISTURE WILL BEGIN CREEPING IN BY SUNDAY AS WINDS VEER TO
SELY NEAR THE COAST AND SLY FARTHER INLAND. ON MON-TUE...HIGH PRES
RIDGE WILL SLIDE EAST INTO THE ATLC IN RESPONSE TO AN APPROACHING
COLD FRONT AND UPPER TROUGH. DISCREPANCIES CONTINUE IN THE MODELS
BUT MOST KEEP THE FRONT WEST OF THE AREA UNTIL TUE. SWLY FLOW WILL
PUSH TEMPS ABOVE CLIMO ONCE AGAIN.

&&

.AVIATION...
AN UNSTABLE AIRMASS OVER THE REGION WILL PRODUCE ISOLATED STORMS
THIS AFTERNOON...WITH BRIEF RESTRICTIONS IN STORMS. THESE STORMS
WILL DISSIPATE THIS EVENING. STRATUS AND PATCHY FOG IS EXPECTED TO
FORM DURING THE PRE DAWN HOURS WEDNESDAY...WITH IFR CONDITIONS
EXPECTED AT AREA TAF SITES. A BRIEF PERIOD OF LIFR WILL ALSO BE
POSSIBLE...ESPECIALLY AT GNV.

AS STRATUS LIFTS WEDNESDAY MORNING...MOST SITES WILL LIFT TO MVFR
BY NOON...AND RETURN TO VFR SHORTLY THEREAFTER.

&&

.MARINE...
MODERATE SE TO S FLOW NEXT FEW DAYS...COMBINED WITH EASTERLY
SWELLS SHOULD KEEP SEAS UP THE NEXT FEW DAYS. MAY BRIEFLY SEE SCA
CONDITIONS IN OFFSHORE WEDNESDAY AFTERNOON THROUGH THURSDAY TIME
FRAME AHEAD OF A COLD FRONT.

&&

.FIRE WEATHER...
HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL VALUES THROUGH
THURSDAY. A COLD FRONT WILL MOVE THROUGH THURSDAY INTO THURSDAY
NIGHT...FOLLOWED BY DRIER AIR MOVING IN FRIDAY. MAY HAVE RED FLAG
CONDITIONS ACROSS NORTHEAST FLORIDA FRIDAY...DUE TO LOW RH AND
ERC VALUES ABOVE 35. WINDS INCREASE OUT AHEAD OF COLD FRONT WITH
BREEZY CONDITIONS POSSIBLE WED-THU.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  65  91  69  82 /  10  10  40  60
SSI  70  86  71  83 /  20  10  10  60
JAX  67  92  70  86 /  10  10  10  60
SGJ  70  89  71  87 /  20  10  20  60
GNV  66  92  69  87 /  10  10  10  60
OCF  66  92  69  88 /  10  10  10  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

TRABERT/STRUBLE
Hazardous weather outlook, Apr 26, 3:10 AM EDT, 15 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 AM EDT TUE APR 26 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-271000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
310 AM EDT TUE APR 26 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...MODERATE RISK OF RIP CURRENTS ALONG THE COAST...

...STRONG THUNDERSTORMS POSSIBLE LATE WEDNESDAY NIGHT AND THURSDAY...

.DAY ONE...TODAY AND TONIGHT...

EASTERLY SWELLS WILL CONTINUE TO BRING AN ELEVATED RISK OF RIP
CURRENTS AT AREA BEACHES. PLEASE REFER TO THE SURF ZONE FORECAST
FOR MORE INFORMATION.

ISOLATED THUNDERSTORMS ARE EXPECTED TODAY...MAINLY ALONG THE I-95
CORRIDOR OF THE COASTAL COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

VERY WARM...DRY AND WINDY SOUTHWEST FLOW IS EXPECTED ON WEDNESDAY
AS HIGHS REACH NEAR RECORD LEVELS IN THE LOWER 90S. A LAKE WIND
ADVISORY MAY BE NEEDED FOR WINDS NEAR 20 MPH AND GUSTS AROUND 30
MPH.

A PRE-FRONTAL SQUALL LINE IS EXPECTED TO PUSH INTO INLAND SOUTHEAST
GEORGIA LATE WEDNESDAY NIGHT WITH STRONG TO ISOLATED SEVERE
THUNDERSTORMS WITH GUSTY WINDS POSSIBLE. THE THREAT OF STRONG
THUNDERSTORMS WILL CONTINUE ON THURSDAY ACROSS THE ENTIRE AREA AS
THE SQUALL LINE AND FRONT PASS THROUGH THE FORECAST AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Apr 26, 1:21 PM EDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
121 PM EDT TUE APR 26 2011

GAZ154-165-166-261745-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-
121 PM EDT TUE APR 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN GLYNN
AND NORTHEASTERN CAMDEN COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 145 PM EDT...

AT 122 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES NORTHWEST OF DOVER BLUFF...OR 8 MILES
WEST OF JEKYLL ISLAND...MOVING NORTHEAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DOVER BLUFF...JEKYLL
ISLAND...DOCK JUNCTION...COUNTRY CLUB ESTATES AND BRUNSWICK THROUGH
145 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3112 8135 3112 8138 3101 8141 3101 8144
      3098 8148 3097 8146 3091 8155 3103 8170
      3112 8162 3112 8160 3117 8158 3126 8150
      3114 8134
TIME...MOT...LOC 1722Z 223DEG 6KT 3104 8155

SHULER
Local storm report, Apr 26, 2:14 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     5 SW BRUNSWICK          31.10N 81.53W
04/26/2011                   GLYNN              GA   EMERGENCY MNGR

            POWER POLES REPORTED DOWN ON COLONELS ISLAND AT THE PORT
            OF BRUNSWICK.

&&

MTRABERT
Special weather statement, Apr 26, 3:22 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
322 PM EDT TUE APR 26 2011

GAZ154-165-166-262000-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-
322 PM EDT TUE APR 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
GLYNN AND NORTHEASTERN CAMDEN COUNTIES FOR SMALL HAIL VALID UNTIL 400
PM EDT...

AT 322 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF DOVER BLUFF...OR 8
MILES EAST OF WOODBINE...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DOVER BLUFF...JEKYLL
ISLAND...ST. SIMONS...SEA ISLAND...GLYNN HAVEN...DOCK JUNCTION...
COUNTRY CLUB ESTATES AND BRUNSWICK THROUGH 400 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3116 8135 3113 8134 3112 8138 3102 8141
      3100 8139 3099 8140 3101 8144 3098 8148
      3097 8144 3096 8144 3088 8157 3100 8172
      3129 8143 3120 8132
TIME...MOT...LOC 1922Z 225DEG 13KT 3100 8157
Special weather statement, Apr 26, 5:31 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
531 PM EDT TUE APR 26 2011

GAZ152-153-164-165-262200-
BRANTLEY-CHARLTON-INLAND CAMDEN-INLAND GLYNN-
531 PM EDT TUE APR 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
BRANTLEY...NORTHEASTERN CHARLTON...WESTERN GLYNN AND NORTHWESTERN
CAMDEN COUNTIES FOR SMALL HAIL VALID UNTIL 600 PM EDT...

AT 531 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF TARBORO...OR 10 MILES
NORTHWEST OF WOODBINE...MOVING NORTH AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND TARBORO...WAVERLY...
WAYNESVILLE AND ATKINSON THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3132 8189 3124 8164 3094 8180 3100 8200
TIME...MOT...LOC 2131Z 200DEG 15KT 3105 8186
Special weather statement, Apr 26, 6:07 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
607 PM EDT TUE APR 26 2011

FLZ040-262245-
MARION-
607 PM EDT TUE APR 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 645 PM EDT...

AT 607 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTHWEST OF SUMMERFIELD...OR 9
MILES NORTHWEST OF THE VILLAGES...MOVING NORTH AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SUMMERFIELD...BELLEVIEW
AND SILVER SPRINGS SHORES THROUGH 645 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2922 8205 2917 8192 2898 8204 2901 8212
TIME...MOT...LOC 2207Z 201DEG 13KT 2905 8205

ZAPPE
Special weather statement, Apr 26, 6:10 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
610 PM EDT TUE APR 26 2011

GAZ165-262300-
INLAND CAMDEN-
610 PM EDT TUE APR 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CAMDEN
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 700 PM EDT...

AT 610 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF COLESBURG...OR 5 MILES
SOUTHWEST OF WOODBINE...MOVING NORTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND COLESBURG AND WOODBINE
THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3085 8177 3089 8184 3106 8164 3102 8162
      3101 8162
TIME...MOT...LOC 2210Z 226DEG 10KT 3092 8175

ZAPPE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 1:21 PM EDTSpecial Weather StatementJAXGlynn24 min
Apr 26, 3:22 PM EDTSpecial Weather StatementJAXGlynn38 min
Apr 26, 5:31 PM EDTSpecial Weather StatementJAXBrantley29 min
Apr 26, 5:45 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn48 min
Apr 26, 6:10 PM EDTSpecial Weather StatementJAXCamden50 min
Apr 26, 6:17 PM EDTSpecial Weather StatementJAXBrantley43 min
Apr 26, 6:46 PM EDTSpecial Weather StatementJAXWayne44 min
Apr 26, 7:03 PM EDTAreal Flood AdvisoryJAXCamden117 min
Apr 26, 7:04 PM EDTSevere Thunderstorm WarningJAXWayne26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.